Change search
ReferencesLink to record
Permanent link

Direct link
Residual bounds of approximate solutions of the algebraic Riccati equation
Umeå University, Faculty of Science and Technology, Departement of Computing Science.
1997 (English)In: Numerische Mathematik, Vol. 76, no 2, 249-263 p.Article in journal (Refereed) Published
Abstract [en]

Let (X) over tilde greater than or equal to 0 approximate the unique Hermitian positive semi-definite solution X to the algebraic Riccati equation (ARE) G + A(H)X + XA -XFX = 0, where F, G greater than or equal to 0, (A, F) is stabilizable, and (A, G) is detectable. Let (R) over cap = G + A(H) (X) over tilde + (X) over tilde A - (X) over tilde F (X) over tilde be the residual of the ARE with respect to (X) over tilde, and define the linear operator L by LH = (A - F (X) over tilde(H)H + H(A - F (X) over tilde), H = H-H is an element of C-nxn. By applying a new forward perturbation bound to the optimal backward perturbation corresponding to the approximate solution (X) over tilde, we obtained the following result: If A - F (X) over tilde is stable, and if 4 parallel to L(-1)parallel to parallel to L-1(R) over cap parallel to parallel to(F parallel to < 1 for any unitarily invariant norm parallel to parallel to, then [GRAPHICS] oth solution. Numerical examples illustrate and supplement the analysis.

Place, publisher, year, edition, pages
1997. Vol. 76, no 2, 249-263 p.
URN: urn:nbn:se:umu:diva-22003ISBN: 0029-599XOAI: diva2:212266
Available from: 2009-04-21 Created: 2009-04-21 Last updated: 2009-04-21

Open Access in DiVA

No full text

Other links

<Go to ISI>://A1997WW15500006
By organisation
Departement of Computing Science

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 23 hits
ReferencesLink to record
Permanent link

Direct link